# SDR SWAA2021110340026

- Difficulty date: October 30, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-800
- Aircraft serial: 63577
- Aircraft time: 14,607 hours, 6,844 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT (OUTBOARD) INOP. / R&R'D FWD OUTBOARD EMERGENCY FLASHLIGHT PER AMM 25-64-00.
